DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11144

Title: OPTIMUM SHAPES OF CONVECTIVE PIN FINS WITH VARIABLE HEAT-TRANSFER COEFFICIENT
Authors: NATARAJAN, U
SHENOY, UV
Issue Date: 1990
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: JOURNAL OF THE FRANKLIN INSTITUTE-ENGINEERING AND APPLIED MATHEMATICS, 327(6), 965-982
URI: http://dx.doi.org/10.1016/0016-0032(90)90072-Q
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11144
http://hdl.handle.net/10054/11144
ISSN: 0016-0032
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback